Format

Send to

Choose Destination
J Clin Endocrinol Metab. 2001 Feb;86(2):475-7.

Repaglinide-induced factitious hypoglycemia.

Author information

1
Division of Intramural Research, National Institute of Diabetes, Digestive and Kidney Diseases, W. G. Magnuson Clinical Center, National Institutes of Health, Bethesda, Maryland 20892, USA.

Abstract

We report the first case of repaglinide-induced factitious hypoglycemia in a young male. This case posed a challenging diagnostic dilemma because commercial assays for repaglinide are not available. Furthermore, the patient had a series of positive diagnostic tests such as high proinsulin and localizing intra-arterial calcium stimulation suggestive of insulinoma. This case, again, demonstrates the importance of pure clinical judgment in the face of often-conflicting laboratory data in making a correct diagnosis and the requirement of definitive data for an appropriate therapeutic resolution.

PMID:
11157993
DOI:
10.1210/jcem.86.2.7160
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Silverchair Information Systems
Loading ...
Support Center